# SDR 2002FA0001234

- Difficulty date: October 28, 2002
- Submitted: October 28, 2002
- Operation: General aviation
- Aircraft: N882CA
- Make and model: Lear 45LEAR
- Aircraft serial: 155
- Aircraft time: 601 hours, 414 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Part number: 4555400001V3800
- Part serial: 0246
- Condition: Out Of Rig
- Location: Empennage
- Part time: 601 hours, 414 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON RE-INSTALLATION OF RUDDER AFTER INSTALLATION OF S/B 45-55-6, FOUND THAT THE RUDDER TRAVEL WAS APPROXIMATELY 25 DEGREES IN LIEU OF 30 +/-1 DEGREES AS PER LEARJET AMM 27-20-00.  WHEN TRAVEL WAS CORRECTED, DISCOVERED THAT THE BOTTOM SKIN OF RUDDER WAS CONTACTING THE SKIN PRIOR TO ACHIEVING FULL TRAVEL.. THE RUDDER WAS REPLACED WITH SAME P/N (S/N 0155). NO OTHER ACTION WAS REQUIRED AT THAT TIME.
